An invariant subspace of the Bergman space having the codimension two property.
Journal für die reine und angewandte Mathematik, Tome 443 (1993), pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1993__443_153558,
author = {Per Jan Hakan Hedenmalm},
title = {An invariant subspace of the {Bergman} space having the codimension two property.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--10},
year = {1993},
volume = {443},
zbl = {0783.30040},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__443_153558/}
}
TY - JOUR AU - Per Jan Hakan Hedenmalm TI - An invariant subspace of the Bergman space having the codimension two property. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 1 EP - 10 VL - 443 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__443_153558/ ID - JRAM_1993__443_153558 ER -
Per Jan Hakan Hedenmalm. An invariant subspace of the Bergman space having the codimension two property.. Journal für die reine und angewandte Mathematik, Tome 443 (1993), pp. 1-10. http://geodesic.mathdoc.fr/item/JRAM_1993__443_153558/